Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 411, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Sep 7, 2012, 7:01 PM CDT for Edwards County, Wabash County, Wayne County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 7:01 PM CDT (00:01 UTC)
- Expired
- Sep 7, 2012, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Edwards County, IL, Wabash County, IL, Wayne County, IL
The radar
The Evansville,IN radar (KVWX), 53 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -113 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
542
WUUS53 KPAH 080001
SVRPAH
ILC047-185-191-080045-
/O.NEW.KPAH.SV.W.0411.120908T0001Z-120908T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
701 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
NORTHERN WABASH COUNTY IN SOUTHEAST ILLINOIS...
WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 745 PM CDT.
* AT 659 PM CDT...LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 27 MILES NORTH OF
NOBLE TO 9 MILES NORTH OF NOBLE TO 7 MILES SOUTHEAST OF SALEM...
MOVING SOUTHEAST AT 40 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS. LAW ENFORCEMENT REPORTED TREES DOWN AS THESE
STORMS MOVED THROUGH EFFINGHAM COUNTY.
* LOCATIONS IN THE WARNED AREA INCLUDE...
FAIRFIELD...CISNE...WAYNE CITY...WEST SALEM...LANCASTER...
JOHNSONVILLE...KEENES...JEFFERSONVILLE...MOUNT ERIE...SIMS...GOLDEN
GATE AND BONE GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3861 8815 3857 8814 3857 8769 3856 8769
3826 8837 3826 8868 3849 8871 3862 8868
TIME...MOT...LOC 0000Z 299DEG 37KT 3908 8819 3881 8828
3852 8888
WIND...HAIL 60MPH 0.88IN
$$
PS1 follow-up statement
917
WWUS53 KPAH 080028
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
728 PM CDT FRI SEP 7 2012
ILC047-185-191-080045-
/O.CON.KPAH.SV.W.0411.000000T0000Z-120908T0045Z/
WABASH IL-WAYNE IL-EDWARDS IL-
728 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE COUNTY
IN SOUTH CENTRAL ILLINOIS...AND NORTHERN EDWARDS AND NORTHERN WABASH
COUNTIES IN SOUTHEAST ILLINOIS UNTIL 745 PM CDT...
AT 724 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 28 MILES NORTH OF CALHOUN TO 9
MILES NORTHEAST OF CALHOUN TO 7 MILES SOUTHWEST OF CISNE...MOVING
SOUTHEAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
LAT...LON 3861 8815 3857 8814 3857 8769 3856 8769
3826 8837 3826 8868 3849 8871 3862 8868
TIME...MOT...LOC 0028Z 299DEG 37KT 3900 8781 3874 8790
3845 8851
WIND...HAIL 60MPH 0.88IN
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:48 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Sep 7, 12:48 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1248 PM CDT FRI SEP 7 2012 .NEAR TERM...(THIS AFTERNOON AND TONIGHT) ISSUED AT 1248 PM CDT FRI SEP 7 2012 SOME OF THE DISCUSSION BELOW IS FROM AN UPDATE AT 1141 AM. UPDATED SKY FORECAST...AS IT WAS TOO PESSIMISTIC. NAM TEMPS ALSO QUITE A WAYS OFF. SIDED WITH WARMER GFS MOS NUMBERS AND BLENDED THEM WITH OUR EXISTING NUMBERS. CONVECTION HAS BEEN WEAK OVER SOUTHERN ILLINOIS THIS MORNING. THERE IS NEWLY DEVELOPED CONVECTION ALONG A BOUNDARY JUST NORTH OF OUR CWFA...BUT IT APPEARS TO BE HEADING OFF TO THE EAST. HERE IS THE LATEST THINKING ON THE SEVERE WEATHER / THUNDERSTORM SCENARIO THIS AFTERNOON AND EVENING. FIRST...LOOKING AS VISIBLE IMAGERY...AND H5 ANALYSIS...HARD TO SAY WHAT THE FOCUS WILL BE EARLY ON. THAT MEANS OUR CONFIDENCE IN THE MESO SCALE MODELS IS LOW AT BEST. HINTS OF ELEVATED INSTABILITY PER ACCAS AND ENHANCED CLOUDS ON VISIBLE...BUT VERY WEAK FORCING ACROSS THE AREA. THE HRRR SUGGESTS THAT SUPPORT AND ASSOC CONVECTION SOUTH OF JOPLIN COULD ORGANIZE WITH TIME AND HEAD EAST ACROSS SOUTHERN MISSOURI...MAYBE EVEN REACHING WESTERN KENTUCKY BY EARLY EVENING. THIS MAY NOT BE TOO UNREASONABLE...GIVEN THE MODELS GENERATE DECENT INSTABILITY INTO SOUTHERN AND SOUTHEAST MISSOURI THIS AFTERNOON. WILL MONITOR THIS. THEN OF COURSE YOU HAVE THE FRONT COMING IN FROM THE NORTHWEST WHICH THE HRRR HAS FROM ECNTRL IL TO NEAR KSTL INTO SW MISSOURI AROUND 00Z. CONVECTION IS LINED OUT ALONG THE FRONT AS WELL...ALONG AND JUST BEHIND IT. WE HAVE NEW POP GRIDS...TAILORED TOWARD THE POSSIBILITY OF CONVECTION COMING IN FROM THE WEST INTO SOUTHEAST MISSOURI...AND IN FROM THE NORTHWEST WITH THE FRONT. BEST WE CAN DO GIVEN THE LOWER CONFIDENCE IN THE MESOSCALE MODELS. AS FAR AS SEVERE TYPE. NOT MUCH DIFFERENCE IN AIRMASS. MAIN DIFFERENCE SYNOPTICALLY IS A STRONG FRONT MOVING INTO THE AREA...AND ANY ADDITIONAL MESOSCALE BOUNDARIES AHEAD OF IT CONVECTION CAN ACT UPON. GIVEN THE DEGREE OF FORECAST POTENTIAL INSTABILITY AND AMOUNT OF LOW LEVEL MOISTURE...SEVERE WINDS SEEMS TO BE THE MAIN HAZARD...ESPECIALLY SHOULD ANY CLUSTERS BECOME SELF SUSTAINING AND ORGANIZED. FREEZING LEVELS ARE SLIGHTLY LOWER...SO A MARGINAL SEVERE HAIL THREAT IS IN PLAY. TORNADIC POSSIBILITY SHOULD BE LOW GIVEN LACK OF SUBSTANTIAL WIND FIELDS. CANNOT RULE OUT THE PESKY SPIN UPS WHERE NEAR STORM RELATIVE FLOW ENVIRONMENT MAY SEE ENHANCED SHEAR. TONIGHT...BEST CHANCE POPS FROM 03Z THROUGH 09Z AS THE FRONT MOVES STEADILY FROM NW TO SE ACROSS THE AREA. WIDESPREAD COVERAGE EXPECTED SO BUMPED UP POPS TO NEAR 100 PERCENT...WITH SOME AREAS LIKELY RECEIVING 1-2 INCHES OF RAINFALL. ENDING PRECIPITATION WILL FOLLOW ESPECIALLY FROM SOUTHERN ILLINOIS INTO SOUTHEAST MISSOURI. STAY TUNED...PROBABILITY OF A WATCH OF SOME KIND IS LIKELY HIGH GIVEN SPC/S SEVERE WEATHER PROBABILITIES. .SHORT/LONG TERM...(SATURDAY THROUGH FRIDAY) ISSUED AT 1248 PM CDT FRI SEP 7 2012 THIS PERIOD WILL START WITH THE MEAN TROUGH ALONG AND JUST EAST OF THE WFO PAH FORECAST AREA. THIS WILL ALLOW COLD AIR ADVECTION TO CONTINUE THROUGH THE DAYTIME HOURS SATURDAY...WITH THE GRADIENT WEAKENING SATURDAY NIGHT. BELOW NORMAL TEMPERATURES /10-15 DEGREES BELOW NORMAL/ CAN BE EXPECTED SATURDAY...SLOWLY MODERATING INTO EARLY NEXT WEEK AS LOW AMPLITUDE RIDGING PUSHES ACROSS THE CENTRAL UNITED STATES. THIS RIDGE WILL TAKE MOST OF THE WEEK TO PUSH EAST OF THE WFO PAH FORECAST AREA...SO THERE WILL BE A SLOW BUT GRADUAL RISE IN DAILY TEMPERATURES INTO THE MIDDLE 80S...PRIMARILY DOMINATED BY DIURNAL TRENDS...MAINLY SUNSHINE...GIVEN MINIMAL CLOUD COVER EXPECTED THROUGH NEXT WEEK. THE GFS ATTEMPTS TO MOVE A FRONT CLOSE THE THE NORTHWEST SECTIONS OF THE WFO PAH FORECAST AREA BY LATE NEXT FRIDAY. GIVEN THE UNCERTAINTY DUE TO THE TIMING OF THIS SYSTEM...WILL KEEP THE FORECAST DRY THROUGH ALL OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY) ISSUED AT 1141 AM CDT FRI SEP 7 2012 CONFIDENCE IN CONVECTION IS LOW THROUGH LATE AFTERNOON. HOWEVER CONFIDENCE INCREASES LATE AFTERNOON INTO FIRST PART OF TONIGHT AS A STRONG COLD FRONT PUSHES SOUTH ACROSS THE REGION. WILL NOT DEVIATE MUCH FROM CURRENT TAFS AND INDICATE DECENT PROBABILITIES FOR CONVECTION AFTER 21-23Z...EVEN BEHIND THE FRONT...AS THE MODELS INDICATE POST FRONTAL CONVECTION LIKELY AS WELL. BEST CHANCE TIME FRAME FOR BROAD SCALE COVERAGE IS 03Z-09Z. BY 12Z...THE AREA SHOULD BE CLEAR OF CONVECTION. CHANCE OF STRONG TO SEVERE STORMS IS STILL IN PLAY AS WELL THIS AFTERNOON AND EVENING. DAMAGING WINDS APPEAR TO BE THE MAIN HAZARD. VISIBILITY RESTRICTIONS DUE TO HEAVY RAIN LIKELY AT THE TAF SITES AT SOME POINT ALONG WITH LOW END MVFR TO IFR CONDITIONS. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && NEAR TERM/AVIATION...NOLES SHORT/LONG TERM....SMITH
Hazardous weather outlook, Sep 7, 12:54 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1254 PM CDT FRI SEP 7 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-081000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1254 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO EARLY TONIGHT IN ADVANCE OF THE FRONT. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING WINDS AND HAIL. SMALL...BRIEF TORNADOES CANNOT BE RULED OUT ENTIRELY THAT COULD RESULT IN ENHANCED WIND DAMAGE. A TRANSITION FROM A SEVERE WEATHER RISK...TO HEAVY RAIN IS EXPECTED TONIGHT. LOCALLY HEAVY RAINS COULD RESULT IN SOME STANDING WATER IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THE FIRST HALF OF TONIGHT.
In the hours before
Local storm report, Sep 7, 5:03 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
503 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG MARBLE HILL 37.30N 89.98W
09/06/2012 BOLLINGER MO CO-OP OBSERVER
NUMEROUS TREES DOWN IN AND AROUND THE CITY LIMITS
&&
DLLSpecial weather statement, Sep 7, 5:28 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 528 PM CDT FRI SEP 7 2012 ILZ075-080-081-084-085-088-092-MOZ076-086-087-100-107>111-080015- JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-ALEXANDER- PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER- STODDARD-SCOTT- INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE... WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...CAIRO... PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...PIEDMONT... VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON 528 PM CDT FRI SEP 7 2012 ...STRONG TO SEVERE STORMS LIKELY ACROSS PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THROUGH 7 PM... THE LEADING EDGE OF A BROKEN LINE OF THUNDERSTORMS...SOME CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...IS EXPECTED MOVE NEAR A LINE FROM PERRYVILLE MISSOURI AND SAM A BAKER PARK...TO WEST OF POPLAR BLUFF AROUND 6 PM CDT. THIS LINE WILL MOVE NEAR A MOUNT VERNON AND GRAND TOWER ILLINOIS...MARBLE HILL AND PUXICO MISSOURI LINE BY 7 PM. IF YOU SEE THUNDERSTORMS APPROACH YOUR AREA...SEEK COVER IMMEDIATELY. THE STORMS THAT HAVE BEEN MOVING OVER MISSOURI HAVE HAD A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL EARLIER THIS AFTERNOON. ISOLATED TORNADOES MAY NOT BE OUT OF THE QUESTION WITH THE STRONGEST STORMS. LOOK FOR THE STRONG TO SEVERE THUNDERSTORMS TO PERSIST INTO THE MIDDLE OF THE EVENING. LOCALLY HEAVY RAIN...CAPABLE OF PRODUCING LOCALIZED FLOODING AND FREQUENT LIGHTNING WILL BE EXPECTED WITH THE STORMS LATER THIS EVENING. A SEVERE THUNDERSTORM WATCH COVERS ALL OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MIDNIGHT. SMITH
Local storm report, Sep 7, 6:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
648 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG SEDGEWICKVILLE 37.52N 89.91W
09/07/2012 BOLLINGER MO TRAINED SPOTTER
A FEW TREES DOWN.
&&
DLLSpecial weather statement, Sep 7, 6:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 649 PM CDT FRI SEP 7 2012 ILZ075>078-080>083-INZ081-085-080115- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-GIBSON-POSEY- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...FORT BRANCH...POSEYVILLE 649 PM CDT FRI SEP 7 2012 ...STRONG TO SEVERE STORMS MOVING SOUTHEAST INTO SOUTHERN ILLINOIS... A SOLID LINE OF THUNDERSTORMS CONTINUES TO MOVING THROUGH SOUTH AND EAST CENTRAL ILLINOIS NEAR 45 MPH. THE LEADING EDGE OF THIS LINE WILL MOVE NEAR A LINE FROM JUST EAST OF COULTERVILLE TO DIX AT 715 PM...ONWARD TO A SESSER...WEST SALEM ILLINOIS LINE BETWEEN 745 PM AND 8 PM CDT. SOME OBSERVED WINDS ASSOCIATED WITH THIS LINE PF THUNDERSTORMS HAVE BEEN IN EXCESS OF 45 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...BE PREPARED TO SEEK SHELTER IMMEDIATELY. LARGE HAIL...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH THESE STORMS. THE HEAVY RAIN COULD LAST UP TO A HALF HOUR BEHIND THE LEADING EDGE OF THE LINE OF THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF SOUTHERN ILLINOIS THROUGH MIDNIGHT. SMITH
Local storm report, Sep 7, 6:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
652 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 2 E PATTON 37.44N 90.00W
09/07/2012 BOLLINGER MO EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE NORTHERN HALF OF THE COUNTY.
&&
DLLLocal storm report, Sep 7, 6:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
655 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG OAK RIDGE 37.50N 89.73W
09/07/2012 CAPE GIRARDEAU MO EMERGENCY MNGR
A LARGE HIGHWAY SIGN IS BLOCKING ONE LANE OF I-55 AT OAK
RIDGE EXIT. THIS IS JUNCTION OF ROUTE E AND I-55.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:03 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 27 min |
| Sep 7, 7:08 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson, Perry | 52 min |
| Sep 7, 7:12 PM CDT | Severe Thunderstorm Warning | PAH | Union | 33 min |
| Sep 7, 7:26 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Williamson | 34 min |
| Sep 7, 7:28 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Johnson, Union, Williamson | 32 min |
| Sep 7, 7:43 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne | 47 min |
| Sep 7, 7:50 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Johnson, Pope, Saline, Williamson | 25 min |
| Sep 7, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jefferson, Perry, White | 37 min |
| Sep 7, 8:13 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline, White | 32 min |
| Sep 7, 8:38 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski, Union | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.